# SDR IPXA2016071205769

- Difficulty date: June 25, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 27,877 hours, 18,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N5810
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-15, FLIGHT DECK RT UNDER F/O SEAT FLOOR PANEL.  HAS A DENT.  REPAIRED IAW SRM 53-10-51-2R, PROCEDURE 4, REV 96.
